Jump to content

Sky745: Effexor / venlafaxine cold turkey 2 years ago


Sky745

Recommended Posts

I was on Effexor for 17 years, l got off cold turkey 2 years ago in November. I tried to kill myself, over dose in pills. The Doctors knocked out my front teeth, to save my life with the breathing tube. I hate life, l have chronic fatigue, tremors, memory problems, can't concentrate, bones hurt, spinal problems, digestive problems, insomia, etc. I'm angry this medicine destroyed me. I hate living through this hell.

 

Edited by Shep
removed obscenity (ChessieCat), added new username to title (Shep)
Link to comment
  • ChessieCat changed the title to REAL NAME? Effexor / venlafaxine cold turkey 2 years ago
  • Moderator Emeritus

Hi and welcome to SA,

 

I'm sorry that you have had such awful experiences.

 

We need some additional information so that we can offer suggestions and provide relevant information.

 

Q:  Are you currently taking any drugs?

 

To get you started please create your drug signature using the following format.   Keep it simple.  NO diagnoses or symptoms please - thank you.

  • details for last 2 years - dates, ALL drugs, doses
  • summary for older than 2 years - just years and drug/s

Account Settings – Create or Edit a signature

 

 

This is your own introductions topic where your can ask questions about your own situation and journal your progress.

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

 

MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

Woohoo!!!  Finally off Pristiq    Post 0 updates start here

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  Please DO NOT TAG me - thank you.

Link to comment
  • Moderator Emeritus

Please also tell us about any supplements you are currently taking.  We also need to know if you are taking drugs (if any) and supplements (if any) every day or if you skip days.  Thanks.

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

 

MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

Woohoo!!!  Finally off Pristiq    Post 0 updates start here

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  Please DO NOT TAG me - thank you.

Link to comment
  • Administrator

Welcome, Sky.

 

I am so sorry you've been through this. Are your symptoms worse at any particular times of day? What is your sleep schedule?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Administrator

Vitamin D3 is a daytime vitamin, depending on how much you take, it might keep you awake. You might immediately reduce the D3 and take it in the morning instead.

 

How much magnesium do you take? Does it help?

 

What is your sleep schedule?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • 11 months later...
  • Administrator

Hello, @Sky745, how are you doing?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy